Announcement

Collapse
No announcement yet.

which of these prescriptions/OTC meds are potential problems?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Lookout
    replied
    funny but I have been suspecting coffee as a problem for me.....I only have 1 cup a day of 1/2caffine but I notice a change after having it (at least I think I do LOL)....geez this would really stink to not drink coffee BUT I do believe I will wean off of my 1/2caf this coming week totally......wonder if decaf is a better choice for me?? or maybe no coffee?? geez that would stink

    As far as those things listed sounds like your a body builder....and I found all those amino acids bothered my rosacea alot.

    Advil.....I simply have to use it once per month (a ladies thing) as tylenol doesn't block the "root" of the problem....production of prostatgladins (sp?)....and I would agree that it may cause rosacea to worsen during it's use....I believe I have noticed this myself but I have no alternative that actually works.....thankfully I only take 800mg's every 6 hrs for 1-2 days and then I can manage.

    Leave a comment:


  • WrinkledClue
    replied
    Arginine is a problem. It's a vasodilator used as an over the counter Viagra. It may well make you flush.

    Aspirin is a problem for SOME. Recommend you follow a strict diet for a week or two, then add in an aspirin a day. If your face is worse, you may be salicylate sensitive, google it. I can't eat peanuts or almonds either because they, too, are high in salicylates.

    Salicylates are made by plants, some plants are full of them, and some people react badly to them.

    Leave a comment:


  • Melissa W
    replied
    Originally posted by Debbee View Post
    The first allergist that I saw three years strongly recommended that I never take another Advil or aspirin again, and I'm certainly better rosacea-wise than I was three years ago, and I have transitioned 100% to Tylenol as he suggested for the occasional ache or pain, so it appears that ibuprofen may be a recognized trigger for we rosaceans?
    Interesting as I would have thought the opposite. Ibuprofen is an anti-inflammatory.
    Also, aspirin is actually recommended by some doctors as a treatment for rosaceans. Just goes to show how unique and different this disease can be for each person.

    Leave a comment:


  • Debbee
    replied
    Ibuprofen

    The first allergist that I saw three years strongly recommended that I never take another Advil or aspirin again, and I'm certainly better rosacea-wise than I was three years ago, and I have transitioned 100% to Tylenol as he suggested for the occasional ache or pain, so it appears that ibuprofen may be a recognized trigger for we rosaceans?

    Leave a comment:


  • mutantfrog
    replied
    well...everyone is different of course.
    Some I'm not sure of but these I would think would cause flares:

    Testosterone
    multivitamin (depending on what formulations it uses - what you are sensitive to, etc - example, I cant tolerate Niacin among other things - I *always* flush with a MV).
    ibuprofen - makes some people flush. ibuprofen and asprin both give me hive like P&Ps
    coffee - makes many rosaceans flush. Not sure if it's the heat or the caffeine or both. For me, it's the amount of caffeine at one time as well as the heat.

    Hope that is helpful.

    a question though - why are you taking testosterone and saw palmetto at once? saw palmetto - at least for women - is given to help BLOCK testosterone and it's effects. I have PCOS and was told it's commonly recommended to women along with propecia, spironolactone and a few others.

    Leave a comment:


  • which of these prescriptions/OTC meds are potential problems?

    Hi all, I'm curious which of these meds and supplements do you think might aggravate mild rosacea symptoms?

    GABA, Lysine, Arginine
    Creatine
    biweekly testosterone injections
    multivitamin
    ibuprofen
    coffee
    saw palmetto
Working...
X